# SDR 2008UALA04155

- Difficulty date: August 3, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 31,892 hours, 12,730 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FIRE LOOP-A FAULT DISPLAYED ON UPPER ECAM SCREEN, ENG 2.  REPLACED CORE LOOP ASSY. ACP FIRE TEST AND FDU TEST IN CFDS. OP CHKS NORMAL
